# SDR KBM2005F00118

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,521 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 050143
- Part serial: 20087
- Condition: Worn
- Location: Blower
- Part time: 1,109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 INCH BLOWER MOTOR, COMMUTATOR WORN.  REMOVED AND REPLACED. (K)
